# SDR WRNA201200004

- Difficulty date: April 26, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N953AR
- Make and model: Doug MD-11F
- Aircraft serial: 48520
- Aircraft time: 58,355 hours, 14,984 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225136001
- Part serial: 2588
- Condition: Unserviceable
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

DURING CRUISE, NR 1 WEATHER RADAR FAILED, SELECTED NR 2 WEATHER RADAR AND FAILED.  RETURNED TO AIRFIELD.  APPROX, 53K KILO'S OF FUEL DUMPED.  LANDING NORMAL.  MX FOUND WEATHER RADAR ANTENNA FAULTY.  REPLACED ANTENNA IAW 34-41-00, OP'S CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
